Cubic Cayley graphs with small diameter. - Inria - Institut national de recherche en sciences et technologies du numérique Access content directly
Journal Articles Discrete Mathematics and Theoretical Computer Science Year : 2001

Cubic Cayley graphs with small diameter.

Abstract

In this paper we apply Polya's Theorem to the problem of enumerating Cayley graphs on permutation groups up to isomorphisms induced by conjugacy in the symmetric group. We report the results of a search of all three-regular Cayley graphs on permutation groups of degree at most nine for small diameter graphs. We explore several methods of constructing covering graphs of these Cayley graphs. Examples of large graphs with small diameter are obtained.
Fichier principal
Vignette du fichier
dm040205.pdf (65.39 Ko) Télécharger le fichier
Origin : Files produced by the author(s)
Loading...

Dates and versions

hal-00958952 , version 1 (13-03-2014)

Identifiers

Cite

Eugene Curtin. Cubic Cayley graphs with small diameter.. Discrete Mathematics and Theoretical Computer Science, 2001, Vol. 4 no. 2 (2), pp.123-132. ⟨10.46298/dmtcs.285⟩. ⟨hal-00958952⟩

Collections

TDS-MACS
24 View
806 Download

Altmetric

Share

Gmail Facebook X LinkedIn More